RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 1991, Volume 50, Issue 6, Pages 126–130 (Mi mz3157)  

A problem on the uniform continuity of a family of nonadditive set functions

T. A. Sribnaya


Full text: PDF file (425 kB)

English version:
Mathematical Notes, 1991, 50:6, 1301–1304

Bibliographic databases:

UDC: 517.51
Received: 08.08.1990

Citation: T. A. Sribnaya, “A problem on the uniform continuity of a family of nonadditive set functions”, Mat. Zametki, 50:6 (1991), 126–130; Math. Notes, 50:6 (1991), 1301–1304

Citation in format AMSBIB
\Bibitem{Sri91}
\by T.~A.~Sribnaya
\paper A~problem on the uniform continuity of a family of nonadditive set functions
\jour Mat. Zametki
\yr 1991
\vol 50
\issue 6
\pages 126--130
\mathnet{http://mi.mathnet.ru/mz3157}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1150642}
\zmath{https://zbmath.org/?q=an:0778.28002|0742.28001}
\transl
\jour Math. Notes
\yr 1991
\vol 50
\issue 6
\pages 1301--1304
\crossref{https://doi.org/10.1007/BF01158274}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1991JC20500038}


Linking options:
  • http://mi.mathnet.ru/eng/mz3157
  • http://mi.mathnet.ru/eng/mz/v50/i6/p126

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Математические заметки Mathematical Notes
    Number of views:
    This page:113
    Full text:46
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020